Alert archive / Missouri / Flash Flood Warnings in 2007
Flash Flood Warning 77, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at Jun 2, 2007, 6:59 AM CDT for Lawrence County, Missouri. It was in force for 6 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 2, 2007, 6:59 AM CDT (11:59 UTC)
- Expired
- Jun 2, 2007, 1:00 PM CDT
- In force
- 6 hr
- Issued by
- NWS Springfield, MO
- Area
- Counties, with a storm outline in the text
- Flood severity
- None
County Lawrence County, MO
The radar
The Springfield radar (KSGF), 44 km from the middle of the area, began a volume at 12:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 2, 12:40 PM CDT | FLOOD | 1 N Pierce City, MO | HIGHWAY 97 NORTH OF PIERCE CITY FLOODED. TURNBACK CREEK FLOODED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 12.0 hours before the alert went out and 16 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 797 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 1405 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 93 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KSGF 021200
FFWSGF
MOC109-021800-
/X.NEW.KSGF.FF.W.0077.070602T1159Z-070602T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
659 AM CDT SAT JUN 2 2007
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* FLASH FLOOD WARNING FOR...
LAWRENCE COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 100 PM CDT SATURDAY.
* AT 657 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA. THIS CLUSTER OF THUNDERSTORMS WILL PRODUCE
BETWEEN ONE AND TWO INCHES OF RAINFALL VERY QUICKLY THROUGH 8 AM.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT MAY EXPERIENCE FLASH FLOODING INCLUDE...
AURORA...MOUNT VERNON...MARIONVILLE...MILLER...PIERCE CITY AND
VERONA.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT OR IN A VEHICLE.
LAT...LON 3693 9373 3693 9406 3715 9407 3716 9405
3728 9405 3727 9363 3693 9363 3692 9364
3692 9372
$$
LINDENBERG2 follow-up statements
000
WGUS73 KSGF 021418
FFSSGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
916 AM CDT SAT JUN 2 2007
MOC109-021800-
/X.CON.KSGF.FF.W.0077.000000T0000Z-070602T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LAWRENCE MO-
916 AM CDT SAT JUN 2 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 100 PM CDT FOR
LAWRENCE COUNTY...
AT 913 AM CDT...THE PUBLIC REPORTED THAT EXCESSIVE RAINFALL WAS
PRODUCING FLASH FLOODING ACROSS THE WARNED AREA. SPECIFICALLY THE
TOWN OF MONETT HAD ADDITIONAL STREET FLOODING THAT OCCURRED BETWEEN
8 AND 9 AM. ALTHOUGH THE HEAVIEST RAINFALL HAS ENDED THIS
MORNING...RUNOFF IS NOT COMPLETE AND WILL CAUSE ADDITIONAL FLOODING
IN THE WARNED AREA THROUGH EARLY THIS AFTERNOON.
FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT OR IN A VEHICLE.
LAT...LON 3693 9373 3693 9406 3715 9407 3716 9405
3728 9405 3727 9363 3693 9363 3692 9364
3692 9372
$$
JLT000
WGUS73 KSGF 021459
FFSSGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
959 AM CDT SAT JUN 2 2007
MOC109-021509-
/X.CAN.KSGF.FF.W.0077.000000T0000Z-070602T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LAWRENCE MO-
959 AM CDT SAT JUN 2 2007
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR LAWRENCE COUNTY...
THE FLASH FLOOD WARNING HAS BEEN REPLACED WITH A FLOOD WARNING FOR
LAWRENCE COUNTY UNTIL 945 AM SUNDAY MORNING. IF FLOODING HAS BEEN
OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 3693 9373 3693 9406 3715 9407 3716 9405
3728 9405 3727 9363 3693 9363 3692 9364
3692 9372
$$
JLTWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 2, 3:13 AM CDT, 3 hours 46 minutes earlier.
Area forecast discussion, Jun 2, 3:13 AM CDT, 3 hours 46 minutes before
AREA FORECAST DISCUSSION...CORRECTED FOR TIME.
NATIONAL WEATHER SERVICE SPRINGFIELD MO
313 AM CDT SAT JUN 02 2007
.DISCUSSION...
THE NORTHERN PLAINS CYCLONE HAS FINALLY SHIFTED OVER WISCONSIN THIS
MORNING ALLOWING FOR THE COMMENCEMENT OF A NORTHWEST FLOW SCENARIO
FOR THE NATIONS MID SECTION. OVERALL...THIS PATTERN CHANGE WILL
PROMOTE DRIER CONDITIONS...HOWEVER...THESE SITUATIONS CAN ALSO BE
TRICKY. MODELS HAVE BEEN PERSISTENT WITH SUGGESTING A SERIES OF
WEAK DISTURBANCES TO MIGRATE THROUGH THIS NORTHWEST BELT OF WINDS
CAUSING PERIODS OF LIFT ACROSS EXTREME SOUTHEAST KANSAS AND THE
OZARKS.
GRANTED...THESE MINOR EPISODES OF LIFT ARE BRIEF AND QUITE
WEAK...HOWEVER...SOME INSTABILITY AND MOISTURE WILL BE PRESENT TO
SQUEEZE OUT A COUPLE SHOWERS AND EVEN A THUNDERSTORM OR TWO IF
CONDITIONS ARE JUST RIGHT. THROUGH TUESDAY AFTERNOON...ALMOST ALL
LOCATIONS WILL EXPERIENCE ZERO RAINFALL...BUT A FEW LOCATIONS MAY
RECEIVE A SHOWER OR THUNDERSTORM. THEREFORE HAVE KEPT VERY MINOR
POPS GOING THROUGH ALL PERIODS INTO TUESDAY AFTERNOON.
MILD TEMPERATURES ARE IN THE OFFING...AND OVERNIGHT LOWS WILL BE
SLIGHTLY COOLER THAN THE PREVIOUS COUPLE OF WEEKS. WITH THE DRIER
AIR MOVING IN...LOWS IN THE 50S ARE A GOOD BET. TYPICALLY UNDER
THIS TYPE OF AIRMASS...THE EASTERN OZARKS EXPERIENCE COOLER READINGS
OVERNIGHT...THEREFORE HAVE LEANED THE FORECAST FOR VICHY AND WEST
PLAINS TOWARD THE COOLER MET GUIDANCE...WITH ABOUT A 7 TO 10 DEG
INCREASE FOR JOPLIN AND PITTSBURG.
BY LATE TUESDAY NIGHT INTO WEDNESDAY MORNING...MODELS INDICATE THE
POSSIBILITY OF A SHORTWAVE TO DIVE INTO THE CENTRAL/EASTERN
PLAINS...TRIGGERING A CONVECTIVE COMPLEX. THE SPEED MAX FOR THIS
SYSTEM IS NOW PRESENT OVER THE PACIFIC OCEAN...AND CURRENTLY
ROUNDING THE BASE OF THE PACIFIC LONGWAVE. CONFIDENCE IN A MCS
OCCURRING SOMEWHERE ACROSS THE NATIONS MID SECTION IS HIGH...BUT NOT
QUITE HIGH ENOUGH TO PINPOINT THE EXACT GEOGRAPHIC TRACK.
HOWEVER...I COULD NOT FIND A REASON TO SWAY FROM MAV POP
GUIDANCE...THEREFORE HAVE CHANCE POPS GOING IN THE TUESDAY
NIGHT/WEDNESDAY MORNING POP GRID.
AS THE PREVIOUSLY MENTIONED PACIFIC LONG WAVE PROGRESSES ON
SHORE...THE FEATURE WILL POP AN UPPER RIDGE ACROSS MID AMERICA.
THIS FEATURE WILL ALLOW FOR A STRONG RETURN OF SOUTHERLY FLOW
ACCOMPANIED BY VERY WARM TEMPERATURES. AS A MATTER OF FACT...90
DEGREE READINGS ARE LOOKING PROMISING BY THURSDAY AND
FRIDAY...ESPECIALLY OVER SE KANSAS AND WESTERN MISSOURI...OR WEST OF
HIGHWAY 65. THE EFFECTS OF THE WARM AIR ADVECTION REGIME WILL ALSO
PROMOTE A SIGNIFICANT INCREASE IN LOW LEVEL MOISTURE. NOW I REALIZE
THAT THE GFS IS GETTING OUT OF CONTROL WITH MID AND UPPER 70 DEW
POINTS BY THURSDAY EVENING...BUT READINGS IN THE UPPER 60S AND
APPROACHING 70 IS NOT OUT OF QUESTION. ESPECIALLY SINCE MID 70 DEWS
EXIST ACROSS THE NORTHWEST GULF OF MEXICO.
MEANWHILE...HEIGHT FALLS ACROSS THE NORTHERN PLAINS WILL ALLOW AN
EAST TO WEST ORIENTED FRONTAL BOUNDARY TO SHIFT SOUTHWARD. RIGHT
NOW THE GFS HAS THE FRONT POSITIONED FROM FORT SCOTT KANSAS TO
AROUND ROLLA MISSOURI. GIVEN THE MAGNITUDE OF INSTABILITY PRESENT
WITH LOW 90 TEMPS AND DEWS AROUND 70...IF STORMS SHOULD
DEVELOP...THEY WOULD LIKELY BE QUITE EXPLOSIVE. THE PROBLEM IS...IS
THAT THURSDAY IS STILL FIVE DAYS OUT...AND A LOT COULD CHANGE.
BUT CHECK THIS OUT...IF YOU GET A CHANCE...TAKE A LOOK AT THE GFS
VS. THE ECMWF FOR THURSDAY EVENING (120 HOURS). IVE NEVER IN MY CAREER
SEEN SUCH MODEL AGREEMENT ON BOTH LARGE SCALE AND SMALL SCALE
FEATURES. WE WILL CERTAINLY BE MONITORING FORECAST TRENDS CLOSELY
FOR THE PERIODS THURSDAY EVENING THROUGH FRIDAY NIGHT. STAY TUNED.
CRAMER
&&
.AVIATION...
FOR THE 06Z TAFS...VFR CONDITIONS EXPECTED THROUGH THE NEXT 24 HOURS
AT BOTH LOCATIONS. SKIES HAVE CLEARED AND DEWPOINTS STAYING IN THE
LOW 60S. WENT AHEAD AND ADDED SOME FOG IN THE TAFS. SHOULD WINDS DIE
OFF...WOULD EXPECT CONDITIONS TO LOWER INTO IFR CONDITIONS AROUND
SUNRISE.
GCC
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH UNTIL 7PM ALONG AND WEST OF A LINE FROM
WARSAW TO BRANSON.
KS...FLASH FLOOD WATCH UNTIL 7PM FOR BOURBON...CRAWFORD AND
CHEROKEE COUNTIES.
WFO SGFHazardous weather outlook, Jun 2, 4:30 AM CDT, 2 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 430 AM CDT SAT JUN 2 2007 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-030930- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 430 AM CDT SAT JUN 2 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT. WEATHER HAZARDS EXPECTED: THUNDERSTORMS CAPABLE OF PRODUCING SIGNIFICANT FLASH FLOODING...HAIL UP TO THE SIZE OF QUARTERS...SEVERE THUNDERSTORM WIND GUSTS UP TO 70 MPH...AND FREQUENT CLOUD TO GROUND LIGHTNING. AREAS AFFECTED AND TIMING: THUNDERSTORMS WILL BE POSSIBLE ALL DAY LONG ACROSS EXTREME SOUTHEAST KANSAS AND THE MISSOURI OZARKS. DISCUSSION: AN UPPER LEVEL DISTURBANCE WILL APPROACH THE OZARKS REGION TODAY. BY MID DAY...THIS FEATURE WILL INTERACT WITH SUFFICIENT MOISTURE AND INSTABILITY TO PRODUCE STRONG TO SEVERE THUNDERSTORMS. EXCESSIVE RAINFALL WILL ALSO OCCUR WITH THESE STORMS...CAUSING LOCALIZED AREAS OF FLASH FLOODING. DUE TO AN INCREASE IN WIND SHEAR...SOME OF THESE STORMS WILL HAVE THE POTENTIAL TO PRODUCE SEVERE WEATHER. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. ISOLATED THUNDERSTORMS WILL BE POSSIBLE ON MONDAY AND TUESDAY. NO SEVERE WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED FOR AREAS OF EXTREME SOUTHEAST KANSAS AND THE MISSOURI OZARKS THROUGH TODAY. STORMS WILL LIKELY REACH MAXIMUM INTENSITY DURING THE AFTERNOON HOURS. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) CRAMER
In the hours before
Local storm report, Jun 2, 12:59 AM CDT, 6 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1259 AM CDT SAT JUN 02 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 AM FLASH FLOOD FAIR GROVE 37.38N 93.15W
06/02/2007 GREENE MO BROADCAST MEDIA
WATER RESCUE FROM VEHICLE STRANDED IN FLOOD WATERS NEAR
INTERSECTION OF FARM ROAD 221 AND FARM ROAD 2
&&
AFOSTERLocal storm report, Jun 2, 1:01 AM CDT, 5 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SPRINGFIELD MO
101 AM CDT SAT JUN 02 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM HAIL HOLLISTER 36.62N 93.22W
06/01/2007 E0.75 INCH TANEY MO TRAINED SPOTTER
0455 PM HAIL 2 E BRANSON 36.64N 93.18W
06/01/2007 E1.00 INCH TANEY MO TRAINED SPOTTER
DIME TO QUARTER
0500 PM TSTM WND DMG PIERCE CITY 36.95N 94.00W
06/01/2007 LAWRENCE MO FIRE DEPT/RESCUE
ROOF TORN OFF TRAILOR IN RAYS TRAILOR PARK
0502 PM HAIL BRANSON 36.64N 93.22W
06/01/2007 E1.00 INCH TANEY MO TRAINED SPOTTER
0509 PM HAIL CARL JUNCTION 37.18N 94.57W
06/01/2007 E0.75 INCH JASPER MO PUBLIC
0510 PM HAIL CARL JUNCTION 37.18N 94.57W
06/01/2007 E1.00 INCH JASPER MO TRAINED SPOTTER
0512 PM HAIL PLEASANT HOPE 37.46N 93.27W
06/01/2007 E1.00 INCH POLK MO TRAINED SPOTTER
0515 PM HAIL 10 S BRANSON 36.50N 93.22W
06/01/2007 E0.75 INCH TANEY MO TRAINED SPOTTER
0520 PM HAIL 10 S CARTHAGE 37.03N 94.31W
06/01/2007 E0.75 INCH NEWTON MO TRAINED SPOTTER
0530 PM TSTM WND DMG BRANSON 36.64N 93.22W
06/01/2007 TANEY MO BROADCAST MEDIA
ROOF DAMAGE TO HOME NEAR BRANSON FROM FALLING TREES
0540 PM HAIL PLEASANT HOPE 37.46N 93.27W
06/01/2007 E1.00 INCH POLK MO BROADCAST MEDIA
ONE INCH OF RAIN IN 20 MINUTES
0540 PM HAIL SARCOXIE 37.07N 94.12W
06/01/2007 E0.75 INCH JASPER MO AMATEUR RADIO
0542 PM HAIL 1 NW FORSYTH 36.70N 93.13W
06/01/2007 E1.00 INCH TANEY MO CO-OP OBSERVER
0545 PM HAIL FORSYTH 36.68N 93.12W
06/01/2007 E0.25 INCH TANEY MO CO-OP OBSERVER
BIG TREES BENT OVER
0550 PM HAIL 3 N BRANSON 36.69N 93.22W
06/01/2007 E1.00 INCH TANEY MO AMATEUR RADIO
0550 PM HAIL 1 NW FORSYTH 36.70N 93.13W
06/01/2007 E1.00 INCH TANEY MO CO-OP OBSERVER
STILL HAILING. A TEN INCH TREE BRANCH FELL ON HOUSE
0605 PM HAIL MOUNT VERNON 37.10N 93.82W
06/01/2007 E1.00 INCH LAWRENCE MO BROADCAST MEDIA
0610 PM FLASH FLOOD 9 NE PLEASANT HOPE 37.56N 93.16W
06/01/2007 DALLAS MO LAW ENFORCEMENT
INTERSECTION OF HIGHWAY 65...38 AND TT FLOODED AND CLOSED
0610 PM FLASH FLOOD BRANSON 36.64N 93.22W
06/01/2007 TANEY MO LAW ENFORCEMENT
HWY 176 NEAR SUNDOWN LANE CLOSED DUE TO FLOODING
0610 PM FLASH FLOOD BRANSON 36.64N 93.22W
06/01/2007 TANEY MO LAW ENFORCEMENT
BIRD RD...B CREEK RD...BRICKSIDE CT RD...HUMMINGBIRD LANE
AND BARKER LANE OFF HWY TT TOTALLY IMPASSABLE
0610 PM HEAVY RAIN 1 N BRANSON 36.66N 93.22W
06/01/2007 E4.50 INCH TANEY MO BROADCAST MEDIA
RELAYED VIA MEDIA. AT INTERSECTION OF HIGHWAY 65 AND 248
0615 PM HAIL KISSEE MILLS 36.68N 93.05W
06/01/2007 E1.00 INCH TANEY MO BROADCAST MEDIA
QUARTER SIZED HAIL COVERING GROUND
0620 PM HAIL 2 SE PLEASANT HOPE 37.44N 93.25W
06/01/2007 E1.00 INCH POLK MO EMERGENCY MNGR
0625 PM HAIL 6 E PLEASANT HOPE 37.46N 93.16W
06/01/2007 E1.00 INCH DALLAS MO EMERGENCY MNGR
0715 PM FLASH FLOOD 4 S PLEASANT HOPE 37.41N 93.27W
06/01/2007 GREENE MO EMERGENCY MNGR
H HIGHWAY CLOSED AND UNDER 3 FEET OF WATER.
0715 PM FLASH FLOOD PLEASANT HOPE 37.46N 93.27W
06/01/2007 POLK MO EMERGENCY MNGR
ENTIRE CITY STREETS UNDER 2 FEET OF WATER. INTERSECTION H
HWY AND 215 HWY UNDER 2 FT OF WATER.
0730 PM TSTM WND GST 2 W FAIR GROVE 37.38N 93.19W
06/01/2007 E70.00 MPH GREENE MO AMATEUR RADIO
0730 PM FLASH FLOOD 6 E PLEASANT HOPE 37.46N 93.16W
06/01/2007 DALLAS MO EMERGENCY MNGR
HIGHWAY 215 UNDER 3 FEET OF WATER. WATER RESCUE UNDERWAY
NEAR THIS AREA
0736 PM FLASH FLOOD 7 E LAMAR 37.49N 94.15W
06/01/2007 BARTON MO TRAINED SPOTTER
INTERSECTION OF E AND SE 50 ROADS UNDER 4-6 FEET OF WATER
0800 PM HEAVY RAIN 3 NE FAIR GROVE 37.41N 93.11W
06/01/2007 M3.60 INCH DALLAS MO CO-OP OBSERVER
3.6 INCHES OF RAIN IN PAST 3 HOURS
0855 PM FLASH FLOOD 3 E ASBURY 37.27N 94.55W
06/01/2007 JASPER MO CO-OP OBSERVER
COUNTY ROAD 300 BETWEEN OAK ROAD AND BASELINE ROAD
FLOODED
0900 PM FLASH FLOOD PLEASANT HOPE 37.46N 93.27W
06/01/2007 POLK MO BROADCAST MEDIA
TWO WATER RESCUES FROM FLOODED VEHICLES ON COUNTY ROAD
215 AND ON 562ND NEAR PLEASANT HOPE.
0925 PM FLASH FLOOD FARLINGTON 37.62N 94.83W
06/01/2007 CRAWFORD KS LAW ENFORCEMENT
INTERSECTION OF 680 AVE AND WALNUT FLOODED
0925 PM TSTM WND GST FARLINGTON 37.62N 94.83W
06/01/2007 E60.00 MPH CRAWFORD KS LAW ENFORCEMENT
0930 PM FLASH FLOOD PLEASANT HOPE 37.46N 93.27W
06/01/2007 POLK MO BROADCAST MEDIA
*** 1 INJ *** SEVERAL HOMES FLOODED. ONE INJURY RELATED
TO WATER RESCUE OF FAMILY FROM FLOODED HOME.
0945 PM FLASH FLOOD PITTSBURG 37.41N 94.70W
06/01/2007 CRAWFORD KS TRAINED SPOTTER
SEVERAL STREETS FLOODED IN PITTSBURG.
0945 PM FLASH FLOOD 10 NNE MINDENMINES 37.60N 94.52W
06/01/2007 BARTON MO EMERGENCY MNGR
HWY P 5NW OF LIBERAL CLOSED. HWY K 2SW OF LIBERAL CLOSED
DUE TO FLASH FLOODING.
0945 PM FLASH FLOOD LAMAR 37.49N 94.28W
06/01/2007 BARTON MO EMERGENCY MNGR
W HIGHWAY WEST OF LAMAR CLOSED DUE TO FLASH FLOODING
1030 PM FLASH FLOOD LAMAR 37.49N 94.28W
06/01/2007 BARTON MO EMERGENCY MNGR
4.25 INCHES OF RAIN IN PAST 4 HOURS. PERFORMING SEVERAL
EVACUATIONS OF RESIDENTS IN LAMAR. HALF THE CITY WITHOUT
POWER DUE TO DOWNED POWER LINES AND FLOODING.
1230 AM FLASH FLOOD FAIR GROVE 37.38N 93.15W
06/02/2007 GREENE MO BROADCAST MEDIA
WATER RESCUE FROM VEHICLE STRANDED IN FLOOD WATERS NEAR
INTERSECTION OF FARM ROAD 221 AND FARM ROAD 2
&&
AFOSTERLocal storm report, Jun 2, 2:25 AM CDT, 4 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
225 AM CDT SAT JUN 02 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 AM FLOOD 6 ENE SPARTA 37.03N 92.98W
06/02/2007 CHRISTIAN MO EMERGENCY MNGR
JOHN FORD ROAD CLOSED DUE TO FLOODING
&&
GCLAYCOMLocal storm report, Jun 2, 2:26 AM CDT, 4 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
226 AM CDT SAT JUN 02 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 AM FLOOD 2 NW BRUNER 37.04N 93.01W
06/02/2007 CHRISTIAN MO EMERGENCY MNGR
MARSHFIELD ROAD AND AZTEC FLOODED
&&
GCLAYCOMLocal storm report, Jun 2, 6:56 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
656 AM CDT SAT JUN 02 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 AM FLASH FLOOD JOPLIN 37.08N 94.51W
06/02/2007 JASPER MO TRAINED SPOTTER
4 INCHES OF STANDING WATER IN TOWN.
&&
LINDENBERGThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 7:07 PM CDT | Severe Thunderstorm Warning | SGF | Polk | 53 min |
| Jun 1, 7:11 PM CDT | Flash Flood Warning | SGF | Greene | 6 hr |
| Jun 1, 7:18 PM CDT | Severe Thunderstorm Warning | SGF | Lawrence | 37 min |
| Jun 1, 7:20 PM CDT | Severe Thunderstorm Warning | SGF | Wright | 23 min |
| Jun 1, 7:23 PM CDT | Severe Thunderstorm Warning | SGF | Jasper | 67 min |
| Jun 1, 7:37 PM CDT | Severe Thunderstorm Warning | SGF | Barry | 53 min |
| Jun 1, 7:39 PM CDT | Flash Flood Warning | SGF | Barry | 6 hr |
| Jun 1, 7:54 PM CDT | Severe Thunderstorm Warning | SGF | Stone, Taney | 40 min |
| Jun 1, 8:12 PM CDT | Flash Flood Warning | SGF | Jasper | 6 hr |
| Jun 1, 8:20 PM CDT | Severe Thunderstorm Warning | SGF | Christian | 55 min |
| Jun 1, 8:51 PM CDT | Flash Flood Warning | SGF | Vernon | 6 hr |
| Jun 1, 10:05 PM CDT | Flash Flood Warning | SGF | Christian, Webster, Wright | 6 hr |
| Jun 2, 5:25 AM CDT | Flash Flood Warning | SGF | Jasper | 6 hr |
| Jun 2, 4:05 PM CDT | Severe Thunderstorm Warning | SGF | Ozark | 55 min |
| Jun 2, 4:28 PM CDT | Severe Thunderstorm Warning | SGF | Texas | 41 min |
Nearby
Flash Flood Warnings in Missouri, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.